Generalized fuzzy n-ary subpolygroups endowed with interval valued membership functions


Davvaz B., KAZANCI O. , YAMAK S.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.20, pp.159-168, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 2009
  • Doi Number: 10.3233/ifs-2009-0424
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.159-168

Abstract

Recently, fuzzy n-ary polygroups were introduced and analyzed by Davvaz, Corsini and Leoreanu-Fotea. Fuzzy n-ary polygroups are suitable generalizations of n-ary polygroups and a special case of fuzzy n-ary hypergroups. The aim of this paper is to introduce the notion of an interval-valued fuzzy n-ary subpolygroup of an n-ary subpolygroup and to extend the fuzzy n-ary subpolygroup to interval-valued (is an element of, is an element of boolean OR q)-fuzzy n-ary subpolygroup. We also consider the concept of implication-based interval-valued fuzzy n-ary sub-polygroup in an n-ary polygroup. in particular. the implication operators in ukasiewicz pound system of continuous-valued logic are discussed.